CaltechAUTHORS
  A Caltech Library Service

Fast Monte Carlo algorithms for knotted polymers

Quake, Stephen R. (1995) Fast Monte Carlo algorithms for knotted polymers. Physical Review E, 52 (1). pp. 1176-1180. ISSN 1063-651X. http://resolver.caltech.edu/CaltechAUTHORS:QUApre95

[img]
Preview
PDF
See Usage Policy.

933Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:QUApre95

Abstract

Fast implementations of the kink-jump-crankshaft and Berg-Foerster-Aragao de Carvalho-Caracciolo-Froehlich (BFACF) algorithms are discussed and applied to the study of topologically knotted polymers. The effect of knots on the size scaling laws of polymers is investigated. Finally, a comparison between the size scaling of the kink-jump-crankshaft and BFACF alogorithms is made.


Item Type:Article
Additional Information:©1995 The American Physical Society Received 23 March 1995 The author would like to thank Robin Stinchcombe and Stu Whittington for helpful discussions and comments. He acknowledges financial support from the British Marshall Commission.
Record Number:CaltechAUTHORS:QUApre95
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:QUApre95
Alternative URL:http://dx.doi.org/10.1103/PhysRevE.52.1176
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:6868
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:30 Dec 2006
Last Modified:26 Dec 2012 09:26

Repository Staff Only: item control page